# SDR C2XA00IA108

- Difficulty date: April 26, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001019
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT INBOARD FLAP OUTBOARD ACTUATOR WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ACTUATOR IAW EMB145 MM 27-51-00, AND THE AIRCAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
